RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 2013, Volume 54, Number 6, Pages 1294–1303 (Mi smj2496)  

This article is cited in 2 scientific papers (total in 2 papers)

Linear functional equations of the first, second, and third kind in $L_2$

V. B. Korotkov

Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences, Novosibirsk, Russia

Abstract: Under consideration are the functional equations of the first, second, and third kind with operators in wide classes of linear continuous operators in $L_2$ containing all integral operators. We propose methods for reducing these equations by linear invertible changes either to linear integral equations of the first kind with nuclear operators or to equivalent linear integral equations of the second kind with quasidegenerate Carleman kernels. Some various approximate methods of solution are applicable to the so-obtained integral equations.

Keywords: linear functional equation of the first, second and third kind in $L_2$, almost compact operator, integral operator, Carleman integral operator, Hilbert–Schmidt operator, nuclear operator, kernel, quasidegenerate kernel, degenerate kernel.

Full text: PDF file (312 kB)
References: PDF file   HTML file

English version:
Siberian Mathematical Journal, 2013, 54:6, 1029–1036

Bibliographic databases:

UDC: 517.983+517.968.25
Received: 10.01.2013

Citation: V. B. Korotkov, “Linear functional equations of the first, second, and third kind in $L_2$”, Sibirsk. Mat. Zh., 54:6 (2013), 1294–1303; Siberian Math. J., 54:6 (2013), 1029–1036

Citation in format AMSBIB
\Bibitem{Kor13}
\by V.~B.~Korotkov
\paper Linear functional equations of the first, second, and third kind in $L_2$
\jour Sibirsk. Mat. Zh.
\yr 2013
\vol 54
\issue 6
\pages 1294--1303
\mathnet{http://mi.mathnet.ru/smj2496}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3184095}
\transl
\jour Siberian Math. J.
\yr 2013
\vol 54
\issue 6
\pages 1029--1036
\crossref{https://doi.org/10.1134/S0037446613060098}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000329110700009}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84891332823}


Linking options:
  • http://mi.mathnet.ru/eng/smj2496
  • http://mi.mathnet.ru/eng/smj/v54/i6/p1294

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. B. Korotkov, “On systems of linear functional equations of the third kind in $L_2$”, Siberian Math. J., 56:3 (2015), 435–441  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    2. V. B. Korotkov, “Integral equations of the third kind with unbounded operators”, Siberian Math. J., 58:2 (2017), 255–263  mathnet  crossref  crossref  isi  elib  elib
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:148
    Full text:54
    References:29
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020